RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2005, Volume 196, Number 5, Pages 83–120 (Mi msb1359)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotics of the eigenelements of the Laplacian with singular perturbations of boundary conditions on narrow and thin sets

M. Yu. Planida

Bashkir State Pedagogical University

Abstract: Perturbations of the three-dimensional Dirichlet problem in a bounded domain are studied. One type of perturbation is change of type of the boundary condition on a narrow strip contracting to a closed curve on the boundary. The second type of perturbation is effected by cutting out in the domain a thin ‘toroidal’ body, also contracting to a closed curve (but now contained inside the domain) and imposing a Neumann boundary condition at the boundary of this thin body. For these problems the method of matched asymptotic expansions is used to construct complete asymptotics (in a small parameter) of the eigenvalues, converging to the simple eigenvalues of the unperturbed problem, and of the corresponding eigenfunctions. The small parameter is the width of the strip and the diameter of a section of the torus, respectively.

DOI: https://doi.org/10.4213/sm1359

Full text: PDF file (489 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2005, 196:5, 703–741

Bibliographic databases:

UDC: 517.956
MSC: Primary 35P05; Secondary 35B20, 35B40, 35J25
Received: 17.05.2004

Citation: M. Yu. Planida, “Asymptotics of the eigenelements of the Laplacian with singular perturbations of boundary conditions on narrow and thin sets”, Mat. Sb., 196:5 (2005), 83–120; Sb. Math., 196:5 (2005), 703–741

Citation in format AMSBIB
\Bibitem{Pla05}
\by M.~Yu.~Planida
\paper Asymptotics of the eigenelements of the Laplacian with singular perturbations of boundary conditions on narrow and thin sets
\jour Mat. Sb.
\yr 2005
\vol 196
\issue 5
\pages 83--120
\mathnet{http://mi.mathnet.ru/msb1359}
\crossref{https://doi.org/10.4213/sm1359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2154783}
\zmath{https://zbmath.org/?q=an:1092.35072}
\elib{http://elibrary.ru/item.asp?id=9135692}
\transl
\jour Sb. Math.
\yr 2005
\vol 196
\issue 5
\pages 703--741
\crossref{https://doi.org/10.1070/SM2005v196n05ABEH000897}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232539400004}
\elib{http://elibrary.ru/item.asp?id=14523701}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27344453519}


Linking options:
  • http://mi.mathnet.ru/eng/msb1359
  • https://doi.org/10.4213/sm1359
  • http://mi.mathnet.ru/eng/msb/v196/i5/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gadyl'shin R.R., Il'in A.M., “On the spectrum of the Neumann problem for Laplace equation in a domain with a narrow slit”, Asymptotic Anal., 67:3-4 (2010), 167–189  mathscinet  zmath  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:466
    Full text:69
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019